Positive periodic solutions of systems of second order ordinary differential equations

Donal O'Regan, Haiyan Wang

Research output: Contribution to journalArticle

34 Scopus citations

Abstract

We establish the existence, multiplicity and nonexistence of positive periodic solutions of systems of second order ordinary differential equations.

Original languageEnglish (US)
Pages (from-to)285-298
Number of pages14
JournalPositivity
Volume10
Issue number2
DOIs
StatePublished - Jun 1 2006

Keywords

  • Cone
  • Existence
  • Fixed point theorem
  • Periodic boundary value problem

ASJC Scopus subject areas

  • Analysis
  • Theoretical Computer Science
  • Mathematics(all)

Fingerprint Dive into the research topics of 'Positive periodic solutions of systems of second order ordinary differential equations'. Together they form a unique fingerprint.

  • Cite this